Title

Regularity and finite element approximation for two-dimensional elliptic equations with line Dirac sources

Document Type

Article

Publication Date

9-2021

Publication Title

Journal of Computational and Applied Mathematics

Abstract

We study the elliptic equation with a line Dirac delta function as the source term subject to the Dirichlet boundary condition in a two-dimensional domain. Such a line Dirac measure causes different types of solution singularities in the neighborhood of the line fracture. We establish new regularity results for the solution in a class of weighted Sobolev spaces and propose finite element algorithms that approximate the singular solution at the optimal convergence rate. Numerical tests are presented to justify the theoretical findings.

Volume

393

Issue

C

First Page

113518

This document is currently not available here.

Share

COinS